Is Alka-Seltzer Plus Severe Cold & Flu Powerfast Fizz Citrus Effervescent Tablets Oat Free?

Ingredients
In Each Tablet: Active Ingredients: Acetaminophen (250 mg), Pain Reliever/Fever Reducer.; Chlorpheniramine Maleate (2 mg), Antihistamine.; Dextromethorphan Hydrobromide (10 mg), Cough Suppressant.; Phenylephrine Hydrochloride (5 mg), Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Calcium Silicate, Dimethicone, FD&C Red 40, FD&C Yellow 6, Flavors, Magnesium Stearate, Maltodextrin, Mannitol, Potassium Bicarbonate, Povidone, Sodium Bicarbonate, Sucralose.
Explore other diets
Often paired with Oat Free
This product may or may not be gluten free as it lists 1 ingredient that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Details →Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Details →Where to buy
Alka-Seltzer Plus Severe Cold & Flu Powerfast Fizz Citrus Effervescent Tablets is available at 3 retailers
About this product
Unknown · Tablet


